# SDR SWAA2025120139743

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 61,520 hours, 41,051 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Counterweight
- Condition: Corroded
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER COUNTER BALANCE WEIGHT CORRODED AND MISSING PAINT.   REPLACED THE RUDDER COUNTER BALANCE WEIGHT IAW CMM 55-40-09.
